User Reviews for Nuedexta
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Nuedexta.
Reviews for Nuedexta to treat Pseudobulbar Affect
"I have MS and my mood swings were unbearable. I feel like this drug has balanced out my brain. Not only am I no longer sad and suffering, I think more rationally. I am going through a very stressful time in my life. Normally I should just want to lay in bed and cry. This drug has put ME in control of my emotions! I have tried a variety of anti depressants.. They made me feel numb . I hated them. This drug is different!!! I also have a history of self medicating with alcohol to cope with my anxiety when a very stressful situation occurs. Since I have started this med, I have no desire or urge. I'm not one to get online and write a review.. But I feel like this is helping me live again.. And I want to share the word!!"
Belladonna4880 August 29, 2015
|9 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have MS, and hadn't even considered that it was effecting moods- such as anger and constant crying. I've been taking Neudexta for approx. 3 months now. It has helped me exponentially! now I no longer cry all day, and I don't often yell! Neudexta really smoothed things out for me!"
Tajah7 (taken for 1 to 6 months) March 31, 2015
|13 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Sustained a traumatic brain injury (TBI) and subsequently had a stroke. Depressed as to sudden limitations of what I could do after the TBI. Was on anti-depressant, CYMBALTA that had no effect. Within 7 days of taking Neudextra I did not feel as hopeless. Had been very much an A type personality and practiced as an attorney prior to my TBI and subsequent stroke. I had great difficulty in suddenly having limitations as to what I was able to do, my memory, and executive function. Grateful I was referred by my neurologist to another neurologist that had a specialty in TBI. Not many physicians, including neurologists, have a proper understanding of traumatic brain injuries, let alone how to treat it. Price REALLY should be lower."
CKG (taken for 1 to 6 months) August 30, 2014
|17 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been crying inappropriately since a stroke 2 years ago. Nuedexta has helped me keep my emotions in check. I still cry, but usually in more appropriate situations. Recommend it."
Anonymous (taken for 1 to 2 years) May 14, 2014
|25 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"This medication addressed inappropriate crying and laughing that has plagued me since a right frontal lobe aneurysm rupture 10 years ago. Took a few weeks to adjust to the side effects but well worth the effort!"
Deb I January 28, 2014
|21 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"After finally dad was diagnosed with Dementia/Alzeihmer's he went through aggressive behavior, tried to hurt himself. Risperidone helped with aggression but the constant yelling and crying started. After lots of trials the doctor prescribed Nuedexta, which took away most of the yelling and crying. He is more alert and thinking clearer. We are truly happy to be able to visit and enjoy the time together."
Granfather (taken for 1 to 6 months) May 8, 2013
|35 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"This medicine has changed my life. I suffer from rapid cycling bipolar. My up and down mood swings had been well controlled with valproic acid but I was left with spontaneous crying jags. It was so frustrated to be completely unable to control my outward emotional appearance. It's hard to be taken seriously at work or find a new job if I look like I'm having a total breakdown. Internally of course I know this will be over in minutes and I don't feel any emotion about it at all except intense embarrassment. I found I started to avoid situations I couldn't predict. After about two weeks on this medication twice a day, my crying stopped. I feel like a new person. I am so much more confident about going about my daily life."
Anonymous (taken for 6 months to 1 year) August 29, 2012
|41 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I suffered a bilateral subarachnoid brain hemorrhage and am happy to be alive. However, one of many hurtles left behind for me to deal with was laughing at inappropriate times and crying at the drop of a hat. My brilliant Doctor, prescribed Nuedexta. I have not had an outburst since taking the medicine and no side effects at all."
Anonymous November 16, 2011
|61 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Diagnosed with a paraneoplastic neurological syndrome that has been progressive. Latest development was extreme mood changes and sudden outbursts. After one week on Nuedexta, I felt much improvement. Had to stop during third week due to infection (I am immunodeficient due to chemo) and antibiotic I was taking. Fell back into prior symptoms. Now into second week retaking and positive effect is the same as the first time around. The difference is remarkable."
Anonymous October 19, 2011
|59 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"It has been about two weeks since I've been taking Nuedexta. I went to my doctor back then as I was having angry outbursts as well as increased thoughts of hurting myself or others. Additionally, my anger was taking over any type of rational decision making. My doctor prescribed Nuedexta...just more recently, I've felt somewhat of a change. I don't feel as angry and if I'm in an anger-provoking situation, I know I have to "step aside" and take time out. This never happened until I took Nuedexta. The only complaint I have about the medicine is that since it's new on the market--as far as I know, as the pharmacist had never heard of it--the cost was high and I had to wait a day for the prescription to be delivered."
anonpoet August 15, 2011
|73 users found this comment helpful. Did you? Yes No||Report as inappropriate|